Header

UZH-Logo

Maintenance Infos

Estimates for Dirichlet eigenfunctions


van den Berg, M; Bolthausen, E (1999). Estimates for Dirichlet eigenfunctions. Journal- London Mathematical Society, 59(2):607-619.

Abstract

Estimates for the Dirichlet eigenfunctions near the boundary of an open, bounded set in euclidean space are obtained. It is assumed that the boundary satisfies a uniform capacitary density condition.

Abstract

Estimates for the Dirichlet eigenfunctions near the boundary of an open, bounded set in euclidean space are obtained. It is assumed that the boundary satisfies a uniform capacitary density condition.

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
4 citations in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 30 Apr 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:logarithmic capacity, uniform capacity density
Language:English
Date:1999
Deposited On:30 Apr 2010 08:38
Last Modified:28 Aug 2018 16:39
Publisher:Oxford University Press
ISSN:0024-6107
OA Status:Green
Publisher DOI:https://doi.org/10.1112/S0024610799007267
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1709668
http://www.zentralblatt-math.org/NEW/zmath/search/?q=an%3A0938.35048

Download

Download PDF  'Estimates for Dirichlet eigenfunctions'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 231kB
View at publisher